Polska Bibliografia Naukowa

Index Copernicus Journal Master List


Issue 2 (1) 2003 pp. 97–106

Sylwester Smolik


Keywords: mathematical modelling, expanse shape coefficient
Abstract: The term of mean distance L was widened for its various aspects in case of expanses P of any border configuration and of any position of industrial and/or commercial centre G. By selecting p(x, y) skilfully, the quality of soils, various plant covers, vertical differentiation as well as various technological obstacles in the expanse under investigation can be taken into consideration:
The calculations can be performed under computer control. To check the quality of spatial development and to compare various expanses, an expanse shape coefficient U defined by a relation of U = L/Lnm is introduced, Lnm being the shortest of the mean distances, which can be obtained in the expanse under investigation:
the shortest.
The shape coefficient U determined in such a way lets us know what amount of labour above that necessary has been done due to the position of existing industrial and/or commercial centre that is not the best with respect to the expanse.

For citation:

MLA Smolik, Sylwester. "MATHEMATICAL MODEL OF EXPANSE." Acta Sci.Pol. Architectura 2.1 (2003): 97–106.
APA Smolik S. (2003). MATHEMATICAL MODEL OF EXPANSE. Acta Sci.Pol. Architectura, 2 (1), 97–106
ISO 690 Smolik, Sylwester. MATHEMATICAL MODEL OF EXPANSE. Acta Sci.Pol. Architectura, 2003, 2.1: 97–106.
EndNote BibTeX RefMan
Streszczenie w języku polskim: